Existence of Solutions of Higher Order Sturm-Liouville Boundary Value Problems

被引:0
|
作者
Wong, Patricia J. Y. [1 ]
机构
[1] Nanyang Technol Univ, Sch Elect & Elect Engn, 50 Nanyang Ave, Singapore 639798, Singapore
关键词
EIGENVALUES;
D O I
10.1063/1.4992322
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
We consider a higher order Sturm-Liouville boundary value problem (BVP) where the nonlinear term involves derivatives - such cases are seldom investigated in the literature due to the complexity introduced by the derivatives. A new technique is used to obtain existence criteria for at least one positive solution of the BVP. We demonstrate the usefulness of the results obtained by an example with known positive solutions.
引用
收藏
页数:4
相关论文
共 50 条
  • [41] Positive solutions of singular nonlinear Sturm-Liouville boundary value problems
    Sun, Y
    Liu, LS
    Cho, YJ
    [J]. ANZIAM JOURNAL, 2004, 45 : 557 - 571
  • [42] Positive solutions of higher-order Sturm-Liouville boundary value problems with derivative-dependent nonlinear terms
    Ravi P Agarwal
    Patricia JY Wong
    [J]. Boundary Value Problems, 2016
  • [43] Positive solutions of higher-order Sturm-Liouville boundary value problems with derivative-dependent nonlinear terms
    Agarwal, Ravi P.
    Wong, Patricia J. Y.
    [J]. Boundary Value Problems, 2016,
  • [44] Solutions of sturm-liouville type multi-point boundary value problems for higher-order differential equations
    Liu Y.
    [J]. J. Appl. Math. Comp., 2007, 1-2 (167-182): : 167 - 182
  • [45] Solutions of constant signs of a system of Sturm-Liouville boundary value problems
    Wong, PJY
    [J]. MATHEMATICAL AND COMPUTER MODELLING, 1999, 29 (09) : 27 - 38
  • [46] Infinitely Many Solutions for Systems of Sturm-Liouville Boundary Value Problems
    Graef, John R.
    Heidarkhani, Shapour
    Kong, Lingju
    [J]. RESULTS IN MATHEMATICS, 2014, 66 (3-4) : 327 - 341
  • [47] EXISTENCE OF THREE SOLUTIONS FOR A MIXED BOUNDARY VALUE PROBLEM WITH THE STURM-LIOUVILLE EQUATION
    Averna, Diego
    Giovannelli, Nicolo
    Tornatore, Elisabetta
    [J]. BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, 2012, 49 (06) : 1213 - 1222
  • [48] Existence of Solutions for Sturm-Liouville Boundary Value Problem of Impulsive Differential Equations
    Sun, Hong-Rui
    Li, Ya-Ning
    Nieto, Juan J.
    Tang, Qing
    [J]. ABSTRACT AND APPLIED ANALYSIS, 2012,
  • [49] Existence results for discontinuous implicit functional Sturm-Liouville boundary value problems
    Heikkilä, S
    [J]. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 2002, 33 (08): : 1187 - 1196
  • [50] The Existence of Positive Solutions for Sturm-liouville Boundary Value Problem with Strong Singularity
    Li Pengsong
    Xie Jisheng
    Ai Shu
    Chen Shuji
    [J]. 2012 INTERNATIONAL CONFERENCE ON FUTURE ELECTRICAL POWER AND ENERGY SYSTEM, PT A, 2012, 17 : 103 - 111